# SDR ASOA201701105005

- Difficulty date: January 10, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 31,344 hours, 22,574 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: 47456046
- Part serial: NSN
- Condition: Faulty
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFT SMOKE DETECTOR WARNING MESSAGE INFLIGHT. NO SMOKE NOTED REPEAT WRITE UP. MX REMOVED AND REPLACED THE AFT LAV SMOKE DETECTOR WITH OPERATIONAL CHECK GOOD. A/C APPROVED FOR RETURN TO SERVICE.
